MathSciNet Relay Station
MathSciNet bibliographic data
MR2520120 60F05 (52A20 52A38)
Klartag, Bo'az A Berry-Esseen type inequality for convex bodies with an unconditional basis. Probab. Theory Related Fields 145 (2009), no. 1-2, 1–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement